# SDR CA020415001

- Difficulty date: April 8, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 45,823 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880081
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED BASE AND THE GEAR WOULD NOT RETRACT WHEN THE GEAR HANDLE WAS SELECTED UP.  AIRCRAFT RETURNED TO TO BASE.  GEAR ACTUATOR WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
